# SDR DALA2018012900538

- Difficulty date: January 23, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 48,229 hours, 5,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT FLOOR STRUCTURE FR 74-75, Y450 AFT CABIN FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 51-42-11 AND DRAWING 10N00344.
